# SDR IPXA2019102538223

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 64,298 hours, 12,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADA8012299
- Condition: Damaged
- Location: Bs 1009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADAMAGE TO FORWARD PIT CEILING POSITION #4.REPAIRED IAW EO MD11-5310-74417-A. REMOVED DAMAGE HAT CHANEL 50.0 INCH LENGTH STA 1009 X - 30.78 REF SRM 51-25-01 0558918 10-22-19 THIS IS A MAJOR REPAIR TRANSFERRED TO NRC 656793 5501132 10-23-19 ACCOMP. PERM REPAIR (MAJOR) TO CEILING REF NR 656793 THIS COMPLETES THE REPAIR.
